# SDR A6WA201240330

- Difficulty date: February 29, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 31,087 hours, 27,848 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R320361
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIB AT STA 319 IN AVIONICS BAY BILGE AREA (FWD & AFT SIDE).  R & R LOWER FRAME SECTION AT BS 319 S24L-24R IAW SRM 51-42-06, 51-42-21, 51-40-11.
